Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


CiteScore 2017: 0.66

SCImago Journal Rank (SJR) 2017: 0.564
Source Normalized Impact per Paper (SNIP) 2017: 0.674

Mathematical Citation Quotient (MCQ) 2017: 0.38

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 32, Issue 2

Issues

Generalized Boyd´s indices and applications

Kwok-Pun Ho
Published Online: 2013-01-14 | DOI: https://doi.org/10.1524/anly.2012.1141

Abstract

A generalization of the Boyd indices to Banach function space is introduced. Some applications of these generalized Boyd´s indices to function spaces such as Littlewood–Paley characterization, Fefferman–Stein vector-valued inequalities and wavelet characterization of Banach function space are shown.

Keywords: Boyd's indices(46E30); Banach function space(46E30); Littlewood-Paley characterization(42B25); extrapolation(42B25); reflexive(46A25)

About the article

* Correspondence address: The Hong Kong Institute of Education, Department of Mathematics and Information Tech., 10 Lo Ping Road, Tai Po, Hong Kong/Volksrepublik China,


Published Online: 2013-01-14

Published in Print: 2012-06-01


Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 32, Issue 2, Pages 97–106, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2012.1141.

Export Citation

© by Oldenbourg Wissenschaftsverlag, Tai Po, Germany.Get Permission

Comments (0)

Please log in or register to comment.
Log in